Please use this identifier to cite or link to this item: https://oar.tib.eu/jspui/handle/123456789/3199
Files in This Item:
File SizeFormat 
774700580.pdf378.46 kBAdobe PDFView/Open
Title: Perturbation determinants for singular perturbations
Authors: Malamud, Mark M.Neidhardt, Hagen
Issue Date: 2013
Published in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 1813, ISSN 0946 – 8633
Publisher: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: For proper extensions of a densely defined closed symmetric operator with trace class resolvent difference the perturbation determinant is studied in the framework of boundary triplet approach to extension theory.
Keywords: Symmetric operators; boundary triplets; almost solvable extensions; perturbation determinants; second order elliptic operators
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.